# SDR HALA2023062200133

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 50,939 hours, 8,052 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 38004546
- Part serial: P1722
- Condition: Faulty
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU AUTO SHUTDOWN AT THE GATE WHILE DEPLANING. FAULTED APU GENERATOR 242351 REMOVED APU GENERATOR PER AMM 24-23-01 FOUND METAL SHAVING IN OIL PORTS GENERATOR SHAT SHEVERS 6/21/23 18882 REPLACED APU GENERATOR PER AMM 24-23-51 AND TSM 49-62-00-810-815-A CHECKED APU MANUAL DRIVER DRAG OK PER TSM 49-62-00-810-837-A PU AUTO SHUTDOWN FAULTING FCU (59KF19) / STARTER MOTOR / FUEL PRESS CHECKED WIRES PER ASM 49-15-01 ECB AB/10C TO FCU PSI SW P17/1 3.2 OHMS AND NO SHORT TO GND. FCU PSI SWITCH P17/2 TO GND 0.3 OHMS. FCU PSI SWITCH P17/1 TO P17/2 0.2 OHMS. ECB AB10H TO AB/11H 37 OHMS NO SHORT TO GND. ECB AB/6F TO GND 27.2 OHMS. REMOVED AND REPLACED EXCITER IGN BOX PER AMM 49-41-38. OPS CHK OK.
